# SDR ASAA2016080217595

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 3,603 hours, 1,208 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504C
- Part serial: 154594
- Condition: Failed
- Location: Rt Wing
- Part time: 3,602 hours, 1,207 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LWMP TRAINING, DFCS LIBRARY TEST NR 31 FAILS FOR CHANNEL B SPOILER POSITION SENSOR 9 AND DFCS SENSOR VALUES SHOWS NO INPUT TO FCC-B FROM SPOILER NR 9 POSITION SENSOR.  ACFT GROUNDED.  REF WDM 22-11-31-4 AT M930 SPOILER 9 POSITION SENSOR, SWAPPED THE CHANNEL A AND CHANNEL B OUTPUT CONNECTORS, D40034.  PROBLEM FOLLOWED B OUTPUT.  RETURNED CONNECTORS TO ORIGINAL POSITIONS.  R & R M930 SPOILER 9 POSITION SENSOR IAW AMM 22-11-27-000-801 AND 22-11-27-400-801.  PERFORMED SENSOR ADJUSTMENT IAW AMM 22-11-27-820-801 AND SENSOR TEST IAW AMM 22-11-27-710-801, INCLUDING DFCS LIBRARY TEST NR 31.  ALL TESTS PASSED.
